# SDR FDEA201206162252

- Difficulty date: June 16, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757236
- Aircraft serial: 25060
- Aircraft time: 49,204 hours, 24,238 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Condition: Broken
- Location: Door Hold Open
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND INSP FOUND L1 DOOR HOLD OPEN  LOCK DISCONNECTED FROM TORQUE SHAFT.   INSTALLED DOOR BOTTLE SAFTEY PIN IN OVERHEAD. REMOVED PANEL AND SEAL 221AL AND FOUND DOOR HOLD OPEN LOCK COLLAR BROKE IN 2 PIECES.   R & R BROKEN HOLD OPEN LOCK COLLAR IAW 52-11-08-8, CHECKED GOOD, OK FOR SERVICE.
